RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2010, Volume 44, Issue 3, Pages 80–84 (Mi faa2998)  

Brief communications

On the Radicals of Algebras Generated by a Contraction

H. S. Mustafaev

Yuzuncu Yil University, Turkey

Abstract: Let $T$ be a contraction on a Banach space, and let $A_{T}$ ($W_{T}$) be the closure in the uniform (respectively, in the weak) operator topology of the set of all polynomials in $T$. The asymptotic behavior of the radicals of the algebras $A_{T}$ and $W_{T}$ is studied.

Keywords: Banach space, contraction, spectrum, local spectrum, radical.

DOI: https://doi.org/10.4213/faa2998

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2010, 44:3, 226–229

Bibliographic databases:

UDC: 517.98
Received: 15.07.2009

Citation: H. S. Mustafaev, “On the Radicals of Algebras Generated by a Contraction”, Funktsional. Anal. i Prilozhen., 44:3 (2010), 80–84; Funct. Anal. Appl., 44:3 (2010), 226–229

Citation in format AMSBIB
\Bibitem{Mus10}
\by H.~S.~Mustafaev
\paper On the Radicals of Algebras Generated by a Contraction
\jour Funktsional. Anal. i Prilozhen.
\yr 2010
\vol 44
\issue 3
\pages 80--84
\mathnet{http://mi.mathnet.ru/faa2998}
\crossref{https://doi.org/10.4213/faa2998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760519}
\zmath{https://zbmath.org/?q=an:1272.47014}
\transl
\jour Funct. Anal. Appl.
\yr 2010
\vol 44
\issue 3
\pages 226--229
\crossref{https://doi.org/10.1007/s10688-010-0030-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282097300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957042288}


Linking options:
  • http://mi.mathnet.ru/eng/faa2998
  • https://doi.org/10.4213/faa2998
  • http://mi.mathnet.ru/eng/faa/v44/i3/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:257
    Full text:85
    References:39
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020